# SDR AALA202404058756

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 834 HATCH LOCKING MECHANISM CONTROL HANDLE PLATE CRACKED. REPLACED PLATE PER AMM 52-21-11.
